MathSciNet Relay Station
MathSciNet bibliographic data
MR1972223 90C48 (47J25)
Kamimura, Shoji; Takahashi, Wataru Strong convergence of a proximal-type algorithm in a Banach space. SIAM J. Optim. 13 (2002), no. 3, 938–945 (electronic) (2003).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement